MAUDE Adverse Event Report: ARTHREX, INC. IBAL UKA, TIBIA TRIALING SHIM 2/3MM; MANUAL INSTR, GENERAL SURGICAL

ARTHREX, INC. IBAL UKA, TIBIA TRIALING SHIM 2/3MM; MANUAL INSTR, GENERAL SURGICAL
Model Number IBAL UKA, TIBIA TRIALING SHIM 2/3MM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/14/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.The complaint allegation is confirmed.One unpackaged ar-611-7 serial/batch number (b)(6) was received for investigation.No functional testing was performed due to the damage to the device.A visual inspection revealed that the device's tip was broken off and not returned.The most likely cause of the reported failure is the instrument's wear and tear from repetitive use and reprocessing.The device's manufacturing date is 06-apr-2021.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 14-apr-2026, it was reported by a sales representative via (b)(4) that an ar-611-7 tibial trialing shim broke off on one side during a case.Noticed during a case but able to be completed with no patient effect.

Brand Name
IBAL UKA, TIBIA TRIALING SHIM 2/3MM
Common Device Name
MANUAL INSTR, GENERAL SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key25045803
Report Number1220246-2026-02581
Device Sequence Number13193138
Product Code LXH
UDI-Device Identifier00888867240346
UDI-Public(01)00888867240346(11)210406(10)052107
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 05/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIBAL UKA, TIBIA TRIALING SHIM 2/3MM
Device Catalogue NumberAR-611-7
Device Lot Number052107
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date04/14/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2026
Supplement Date Received by Manufacturer05/14/2026
Initial Report FDA Received Date04/30/2026
Supplement Report FDA Received Date05/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/06/2021
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown